MathSciNet Relay Station
MathSciNet bibliographic data
MR370265 (51 #6492) 47D15 (46B05)
Hennefeld, Julien A decomposition for $B(X)\sp{\ast} $ and unique Hahn-Banach extensions. Pacific J. Math. 46 (1973), 197–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement